# SDR AALA202308295027

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N838AA
- Make and model: Boeing 787-9
- Aircraft serial: 40659
- Aircraft time: 20,294 hours, 2,549 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 78771703
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CARGO FLOORBOARD 122BF HAS A CRACK ACROSS WHOLE ASSEMBLY. REMOVED AND REPLACED FORWARD CARGO FLOOR BOARD PANEL 122BF PER AMM 50-11-00.
